# SDR 20000622SH009

- Difficulty date: October 6, 1999
- Submitted: June 22, 2000
- Operation: General aviation
- Aircraft: N20LV
- Make and model: Socata TB21
- Aircraft serial: 686
- System (JASC): 3240 · Landing Gear Brake System
- Part: Hose
- Part number: F1K21700
- Condition: Restricted
- Location: Copilot Brake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND COPILOT BRAKE FLEX HOSES RESTRICTED DUE TO INTERNAL SWELLING OF THE RUBBER.  UNKNOWN IF IMPROPER FLUID EVER USED.  BRAKE WOULD LOCK UP WHEN RIGHT BRAKE APPLIED.  NEW HOSES INSTALLED, SYSTEM BLED.  OPS NORMAL.  (X)
